# SDR SWAA2022022444180

- Difficulty date: October 23, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 55,385 hours, 32,230 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE IS ELONGATED ON WING TO BODY PANEL 194HR (MARKED). / REPAIRED ELONGATED FASTENER HOLE ON WING TO BODY PANEL 194HR IAW SRM 51-70-05-2R-9
